Sankhya: The Indian Journal of Statistics

2000, Volume 62, Series A, Pt. 1, pp. 1--10

SHARP BERRY-ESSEEN BOUND FOR THE MAXIMUM LIKELIHOOD ESTIMATOR IN THE ORNSTEIN-UHLENBECK PROCESS

By

J.P.N. BISHWAL, Indian Statistical Institute, Calcutta

SUMMARY. The paper shows that the distribution of the normalized maximum likelihood estimator of the drift parameter in the Ornstein-Uhlenbeck process observed over [0,T]converges to the standard normal distribution with an error bound O(T-1/2).

AMS (1991) subject classification. Primary 62F12, 62M05; secondary 60F05, 60H10.

Key words and phrases. Itô stochastic differential equation, Ornstein-Uhlenbeck process, maximum likelihood estimator, Berry-Esseen bound.

Full paper (PDF)

This article in Mathematical Reviews